Callaghan Innovation Research Papers

Back to Research Papers

TitleMoments and Cumulants of a Mixture
Publication TypeJournal Article
Year of Publication2015
AuthorsWithers, C.S., Nadarajah S., and Shih S.H.
JournalMethodology and Computing in Applied Probability
Volume17
Issue3
Pagination541 - 564
Date Published2015
ISSN13875841 (ISSN)
AbstractFor the first time, general formulas for moments and cumulants are derived for mixtures of two or more distributions. The formulas involve the Bell polynomials. Computational efficiency of the formulas is illustrated by applications for two-component and three-component normal mixture models. © 2013, Springer Science+Business Media New York.
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84938968643&partnerID=40&md5=11e7d424e7fde059fb05b5d55556c992
DOI10.1007/s11009-013-9379-y

Back to top